# SDR ZW0A0301103

- Difficulty date: January 16, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 56,922 hours, 30,177 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FORWARD CARGO DOOR FORWARD SIDE AT SECOND DOOR STOP FROM BOTTOM PIN AREA CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 52-05 PAGE 291.
